# SDR AALA2018092109046

- Difficulty date: September 18, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 40,107 hours, 18,767 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN AND COCKPIT ODOR DETECTED INTERMITTENTLY DURING FLIGHT, SHUTDOWN.  MAINTENANCE ACCOMPLISHED JC 26L00021001 AND 26L00021002, NO FAULTS NOTED.
